# SDR 08FDEA02095

- Difficulty date: June 2, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 18,490 hours, 9,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: C2311819
- Part serial: B843
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE-UP- DURING FINAL APPROACH PHASE, LEFT  LANDING GEAR WOULD NOT INDICATE DOWN AND LOCKED AFTER GEAR SELECTED DOWN.  RECYCLED GEAR HANDLE WITH SAME RESULT, COMPLIED WITH ALL ECAM AND QRH ITEMS.  TRIED SIDE SLIPS AFTER MANUALLY LOWERING GEAR.  NO HELP AFTER 20 MIN IN PATTERN TRYING TO TROUBLESHOOT INDICATION CHANGED TO DOWN AND LOCKED ON ITS OWN.  ORDERED DOWN LOCK (SIDE BRACE ACTUATOR) DUE TO FAT STARTED AFTER CHANGING FOR LEAKING ACTUATOR.  REMOVED AND REPLACED LT GEAR BRACE STRUT CYLINDER IAW A300 AMM 32-31-55-4.  OPS AND LEAK CHECKS GOOD.  PERFORMED EXT AND RETRACTION IAW A300 AMM 32-31-00.  OPS CHECKS GOOD PERFORMED MANUAL EXT AND RETRACTION.  OPS CHECKS GOOD RESET MANUAL EXT IAW.
